Harrison Pugh

Stony Brook University
Department of Mathematics

Education:

Stony Brook University. PhD in Mathematics, 2018.
Cambridge University. Part III of the Mathematical Tripos (MASt.) 2011.
Harvard College. Bachelors in Mathematics (A.B. with High Honors) 2009.

Awards & Fellowships:

Graduate Council Fellowship, 2012-2016.
IMPA Fellowship, 2010.
High Honors from Harvard College.
National Merit Scholarship.

Papers in Preparation:

  1. Elliptic Measures and The Plateau Problem in the Presence of Gravity
  2. Smooth Structures on a Quasiconformal 4-Manifold

Preprints & Submissions:

  1. Pugh, H. Reifenberg's Isoperimetric Inequality Revisited, submitted July 2017
  2. Pugh, H. Differential Forms are Dual to a Differential Coalgebra (2016), preprint
  3. Pugh, H. A Localized Besicovitch-Federer Projection Theorem, preprint

Publications:

  1. Harrison, J. & Pugh, H. General Methods of Elliptic Minimization, Calc. Var. and PDEs (2017) 56: 123
  2. Harrison, J. & Pugh, H. Plateau's Problem. Open Problems in Mathematics, Nash, Rassias (Eds.) (2016), 273-302
  3. Harrison, J. & Pugh, H. Solutions to the Reifenberg Plateau problem with cohomological spanning conditions. Calc. Var. and PDEs (2016) 55, no. 4, Paper No. 87, 37 pp.
  4. Harrison, J. & Pugh, H. Existence and soap film regularity of solutions to Plateau’s problem, Advances in the Calculus of Variations (2016) Volume 9, Issue 4, pp. 357-394
  5. Harrison, J. & Pugh, H. Topological aspects of differential chains. J. Geom. Anal. 22 (2012), no. 3, 685–690

Seminars & Invited Talks:

Other Activities: